# SDR USAASB02001

- Difficulty date: January 1, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 12 THROUGH 19, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND WIRES FOR SEAT MOUNTED LIGHT AT ROW 14, LEFT SIDE, PINCHED.  REPAIRED, INSULATED AND REROUTED WIRES.  OPERATIONAL CHECK GOOD.  (M)
